DOCUMENTA MATHEMATICA, Vol. 19 (2014), 195-208

Heng Xie

An Application of Hermitian K-Theory: Sums-of-Squares Formulas

By using Hermitian $K$-theory, we improve D. Dugger and D. Isaksen's condition (some powers of 2 dividing some binomial coefficients) for the existence of sums-of-squares formulas.

2010 Mathematics Subject Classification: 19G38; 11E25; 15A63

Keywords and Phrases: Hermitian K-theory, sums-of-squares formulas, comparison maps and deleted quadrics.

Full text: dvi.gz 32 k, dvi 99 k, ps.gz 347 k, pdf 212 k.


Home Page of DOCUMENTA MATHEMATICA